# SDR AALA202207285459

- Difficulty date: July 16, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 1,517 hours, 374 cycles
- System (JASC): 5270 · Door Warning System
- Part: Terminal Block
- Part number: N6701VT
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT ECAM ILLUMINATED 45 MIN IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202207205459: MAINTENANCE FOUND TERMINAL BLOCK 6701VT CAUSING THE FAULT PER TSM 52-2R-00-810 AND REPLACED IT ** (CLOSED)
